# SDR C2XA11TY138

- Difficulty date: September 10, 2011
- Submitted: September 10, 2011
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 28,172 hours, 26,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE LT FLOOR SILL PITTED AT FR18 THRU FR 20.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL IAW EMB 135/145 SRM-51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
